| Catalog Number |
B84493 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The full patient identifier for this report is (b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sensitive estradiol reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.There is insufficient evidence to suggest a reagent or hardware malfunction occurred in this event.In conclusion, the cause of this event cannot be determined with the information supplied.There are a total of 32 mdrs submitted for (b)(6).
Event or Problem Description
The customer questioned low sensitive estradiol (access sensitive estradiol) results which had been generated on the customer's dxi 800 access immunoassay system.The customer reported on 09july2020 that based on the questioned low sensitive estradiol result there was a delay in patient treatment; specifically, a delay in administering ivf (in-vitro fertilization) therapy medications of follitropin alfa (gonal-f) and menotropins (menopur).There was no additional report of change to patient treatment or management in association with this event.The customer reported testing one sample drawn from the patient.The sample was tested on two different days.System performance indicators such as quality control and calibrations were passing within specifications at the time of the event.Although the customer reported a failing system check, they reported a subsequent system check repeated the same day passed within specifications; there is insufficient information to reasonably suggest a malfunction; additionally, there were no reports of systemic issues such as impact to other assays in connection with this event.Sample was collected in a becton dickinson (bd) gel plasma tube.Information regarding tube manufacturer, tube sizes, volumes drawn, sample processing and centrifugation or other information was not provided.